# SDR FDEA202111212911

- Difficulty date: November 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fitting
- Part number: ARC050312
- Condition: None
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP ASSEMBLY , OUTBOARD FORWARD HINGE (WING SIDE)   BARREL NUT SPOT FACE CORROSION. CORROSION AT RIGHT HAND WING - OUTBOARD FLAP  ASSEMBLY OUTBOARD FORWARD HINGE   (WING SIDE) BARREL NUT SPOT FACE REWORKED AND FOUND UPPER FACE EXCEED LIMIT   BASE THE DIFFERENCE BETWEEN DRAWING AND CMM MAXIMUM REWORK LIMITS FOR BARREL   NUT HOLE . REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-09. AND EA#1-  5750-T0302072A PART 2 STEP 1. TITLE : WINGS - FLIGHT SURFACES - 1-5750-7-5002-RIGHT HAND   WING - OUTBOARD FLAP - OUTBOARD HINGE (WING SIDE) CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM N00515 ATTACHED EA#1-5750-  T0302072A PART 2 FOR DETAILS.
